# SDR 7EMA20120806429

- Difficulty date: August 6, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N429EM
- Make and model: Beech 200BEECH
- Aircraft serial: BB1226
- Aircraft time: 7,424 hours, 7,493 cycles
- Engine: Pwa PT6A42
- Engine time: 7,393 hours, 7,462 cycles
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Dirty
- Location: Power Lever
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON DESCENT, THE RT ENGINE FAILED TO RESPOND TO POWER-LEVER MOVEMENT, TORQUE REMAINED AT 2000 LBS.  AFTER TRYING SEVERAL TIMES TO GET RT ENGINE TO RESPOND BY MOVING POWER LEVER FORWARD AND AFT, ENGINE WAS SECURED, DECLARED EMERGENCY AND MADE SAFE LANDING.  MX CONTACTED AND INVESTIGATED PROBLEM.  FOUND LINKAGE TO BE DIRTY.  CLEANED LINKAGE. OPS CHECK GOOD.  ACFT APPROVED FOR RETURN TO SERVICE,
